# SDR SWAA2014101733118

- Difficulty date: October 12, 2014
- Submitted: October 17, 2014
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 23,918 hours, 14,032 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER SERVICE RECEPTACLE CUT OUT INNER LATCH STRIKER PLATE CRACKED AT AFT FLANGE EDGE.  REPAIRED SKIN IAW EA.
